
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Affine Approximation for Moment Generating Function of Log-Normal Stochastic Volatility Model
Artur Sepp, Parviz Rakhmonov
SSRN Electronic Journal (2014)
Closed Access | Times Cited: 7
Artur Sepp, Parviz Rakhmonov
SSRN Electronic Journal (2014)
Closed Access | Times Cited: 7
Showing 7 citing articles:
The short‐time behavior of VIX‐implied volatilities in a multifactor stochastic volatility framework
Andrea Barletta, Elisa Nicolato, Stefano Pagliarani
Mathematical Finance (2018) Vol. 29, Iss. 3, pp. 928-966
Closed Access | Times Cited: 17
Andrea Barletta, Elisa Nicolato, Stefano Pagliarani
Mathematical Finance (2018) Vol. 29, Iss. 3, pp. 928-966
Closed Access | Times Cited: 17
SWITCHING TO NONAFFINE STOCHASTIC VOLATILITY: A CLOSED-FORM EXPANSION FOR THE INVERSE GAMMA MODEL
Nicolas Langrené, Geoffrey Lee, Zili Zhu
International Journal of Theoretical and Applied Finance (2016) Vol. 19, Iss. 05, pp. 1650031-1650031
Open Access | Times Cited: 12
Nicolas Langrené, Geoffrey Lee, Zili Zhu
International Journal of Theoretical and Applied Finance (2016) Vol. 19, Iss. 05, pp. 1650031-1650031
Open Access | Times Cited: 12
Markovian Approximation of the Rough Bergomi Model for Monte Carlo Option Pricing
Qinwen Zhu, Grégoire Loeper, Chen Wen, et al.
Mathematics (2021) Vol. 9, Iss. 5, pp. 528-528
Open Access | Times Cited: 9
Qinwen Zhu, Grégoire Loeper, Chen Wen, et al.
Mathematics (2021) Vol. 9, Iss. 5, pp. 528-528
Open Access | Times Cited: 9
Variance swaps with double exponential Ornstein-Uhlenbeck stochastic volatility
See-Woo Kim, Jeong‐Hoon Kim
The North American Journal of Economics and Finance (2019) Vol. 48, pp. 149-169
Closed Access | Times Cited: 8
See-Woo Kim, Jeong‐Hoon Kim
The North American Journal of Economics and Finance (2019) Vol. 48, pp. 149-169
Closed Access | Times Cited: 8
Log-Normal Stochastic Volatility Model: New Insight and Approximate Pricing of Vanilla Options
Artur Sepp
SSRN Electronic Journal (2014)
Closed Access | Times Cited: 6
Artur Sepp
SSRN Electronic Journal (2014)
Closed Access | Times Cited: 6
Switching to Non-Affine Stochastic Volatility: A Closed-Form Expansion for the Inverse Gamma Model
Nicolas Langrené, Geoffrey Lee, Zili Zhu
SSRN Electronic Journal (2015)
Open Access | Times Cited: 6
Nicolas Langrené, Geoffrey Lee, Zili Zhu
SSRN Electronic Journal (2015)
Open Access | Times Cited: 6
A lognormal type stochastic volatility model with quadratic drift
Peter Carr, Sander Willems
arXiv (Cornell University) (2019)
Closed Access | Times Cited: 4
Peter Carr, Sander Willems
arXiv (Cornell University) (2019)
Closed Access | Times Cited: 4